Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jul 8, 2012, 9:13 PM CDT for Green County, Kentucky. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2012, 9:13 PM CDT (02:13 UTC)
- Expired
- Jul 8, 2012, 10:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Louisville, KY
County Green County, KY
The radar
The Louisville radar (KLVX), 86 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.2 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2450 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
204 WWUS83 KLMK 090213 SPSLMK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1013 PM EDT SUN JUL 8 2012 KYC009-087-099-123-169-217-090300- LARUE KY-METCALFE KY-TAYLOR KY-BARREN KY-GREEN KY-HART KY- 913 PM CDT SUN JUL 8 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 40 MPH WINDS... AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GREENSBURG...AND MOVING NORTH AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 40 TO 45 MPH... ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... GREENSBURG... MONROE AND GRAB... DONANSBURG... DEFRIES AND WEBBS... CANMER... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. && LAT...LON 3709 8582 3747 8587 3744 8538 3707 8554 TIME...MOT...LOC 0213Z 185DEG 14KT 3720 8566 $$ AMS
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 8, 7:40 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 8, 7:40 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 840 PM EDT SUN JUL 08 2012 .Forecast Update... Issued at 840 PM EDT Sun Jul 8 2012 Quick short-term update to account for current conditions, including the majority of the convection being across our southern CWA. A few strong storms are present along the KY/TN border, which initiated as the outflow boundary from storms across southern IN and north-central KY pushed south. Oh, by the way, the heat has subsided. Updated products have been issued. && .Short Term (Tonight - Monday night)... Issued at 300 PM EDT Sun Jul 8 2012 ...Strong and Isolated Severe Storms Expected this Afternoon/Evening... A severe thunderstorm watch is in effect until 10 pm this evening along and north of the Bluegrass Parkway. Although the cold front is at this moment still north of Indianapolis, a pre-frontal trough has localized low level convergence along Interstate 64 in northern Kentucky. Expect scattered to occasionally widespread thunderstorms late this afternoon and evening across southern Indiana and along and north of Interstate 64. By 4 pm, expect increasing coverage of thunderstorms across the Bluegrass Region. All of these storms are developing within a corridor of very high CAPE of up to 3000 Joules and area of high PWATs forecast to increase to as much as 2 inches by the early morning hours. Storms, this evening will stay unorganized, with new development determined by boundary intersections and differential heating. However, some of these slow moving storms will produced localized heavy rainfall and gusty winds. During the overnight period, new thunderstorm development may develop farther to the south, affecting our southern counties by late evening or early Monday morning. The afore-mentioned front will very slowly sag south, perhaps aided by convective outflows, to central Kentucky by mid-morning on Monday. Although the atmosphere may be a bit worked over by early Monday north of I-64, will still keep a continued good chance of scattered showers or storms north. Storms will be likely early Monday across our southern counties, continuing into the afternoon hours. Temperatures will stay warm overnight, falling into the lower 70s. Distinctly cooler temperatures will arrive Monday afternoon, aided by cloud cover. Expect highs in the mid to upper 80s. .Long Term (Tuesday through Sunday)... Issued at 200 PM EDT Sun Jul 8 2012 Not spending too much time on this period with ongoing weather. Ran mostly with a blend of the previous forecast and the consensus of models. This consensus has troughing aloft dominating our weather which weakens by the end of the work week. Still even then our region will be between two ridges, one over the Rockies and another off the Carolina coast. Thus cannot rule out rain chances for most of the period, though the north half should be dry with the front currently near us expected to stall just to our south Tuesday through Thursday. Temperatures look to be near normal for the whole period. && .Aviation (00Z TAF Issuance)... Issued at 710 PM EDT Sun Jul 8 2012 Scattered thunderstorms will continue over south central Kentucky through the early morning hours. Thunderstorm coverage over SDF and LEX will decrease in coverage. However, a stray shower may affect either SDF or LEX for much of the overnight period. Even with mostly cloudy skies continuing through the overnight period, expect VFR ceilings outside of any stray showers or thunderstorms. Winds will stay light overnight except at BWG, where thunderstorms in the vicinity may produce brief gusty winds. For Monday, scattered storms are expected once again, over south central Kentucky, with only isolated coverage at SDF and LEX. VFR flying conditions expected outside of any thunderstorm. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........MJP Short Term.......JSD Long Term........RJS Aviation.........JSD
Hazardous weather outlook, Jul 8, 6:28 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 728 PM EDT SUN JUL 8 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100230- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 728 PM EDT SUN JUL 8 2012 /628 PM CDT SUN JUL 8 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT. SOME MAY CONTAIN LOCALLY HEAVY RAINFALL...GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS ARE LIKELY ACROSS SOUTH CENTRAL KENTUCKY ON MONDAY. LOCALLY HEAVY RAIN IS POSSIBLE...ALONG WITH GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING. SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY. .SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT DAMAGE OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). JSD/RJS
In the hours before
Local storm report, Jul 8, 7:34 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
834 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG GAMALIEL 36.64N 85.79W
07/08/2012 MONROE KY TRAINED SPOTTER
TREES DOWN ONE MILE NORTH ON HIGHWAY 100.
&&
EVENT NUMBER LMK1200780
SZAPPANOSLocal storm report, Jul 8, 7:40 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
840 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG ELIZABETH 38.13N 85.97W
07/08/2012 HARRISON IN TRAINED SPOTTER
TREES DOWN ON CARS AND IN YARDS.
&&
EVENT NUMBER LMK1200781
SZAPPANOSSpecial weather statement, Jul 8, 7:50 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 PM EDT SUN JUL 8 2012
KYC213-227-090120-
SIMPSON KY-WARREN KY-
750 PM CDT SUN JUL 8 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FRANKLIN...AND MOVING NORTH AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
FRANKLIN...
GOLD CITY...
TEMPERANCE...
SALMONS AND HILLSDALE...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
2 AND 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3665 8659 3664 8664 3667 8667 3692 8645
3674 8640 3674 8641 3671 8641 3669 8642
3665 8641 3665 8652 3663 8655
TIME...MOT...LOC 0050Z 170DEG 8KT 3671 8650
LGLocal storm report, Jul 8, 7:52 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 PM EDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG NEW SALISBURY 38.32N 86.10W
07/08/2012 HARRISON IN EMERGENCY MNGR
METAL ROOF IN THE ROAD
0120 PM TSTM WND DMG NEW SALISBURY 38.32N 86.10W
07/08/2012 HARRISON IN LAW ENFORCEMENT
TWO TREES DOWN ALONG WHISKEY RUN ROAD AND HWY 135 ALONG
AND SOUTH OF NEW SALSBURY
0120 PM TSTM WND DMG ELIZABETH 38.13N 85.97W
07/08/2012 HARRISON IN TRAINED SPOTTER
TREES DOWN ON CARS AND IN YARDS.
0217 PM TSTM WND DMG ORLEANS 38.66N 86.45W
07/08/2012 ORANGE IN LAW ENFORCEMENT
A LARGE TREE HAS FALLEN ON A VEHICLE AND POWER LINES
ARE DOWN
0304 PM TSTM WND DMG CAMPBELLSBURG 38.65N 86.26W
07/08/2012 WASHINGTON IN EMERGENCY MNGR
TWO TREES WERE DOWNED ACROSS THE COUNTY. ONE FELL IN
CAMPBELLSBURG. THE OTHER FELL IN DELANEY PARK IN WESTERN
WASHINGTON COUNTY.
0320 PM TSTM WND DMG LEBANON JUNCTION 37.83N 85.73W
07/08/2012 BULLITT KY LAW ENFORCEMENT
TREES REPORTED DOWN. ONE ON A CAR. ALSO POWER LINES
DOWN.
0331 PM TSTM WND DMG LEAVENWORTH 38.20N 86.35W
07/08/2012 CRAWFORD IN TRAINED SPOTTER
TREE DOWN.
0343 PM HAIL GRANTSBURG 38.28N 86.47W
07/08/2012 M0.70 INCH CRAWFORD IN TRAINED SPOTTER
0357 PM TSTM WND DMG RADCLIFF 37.82N 85.94W
07/08/2012 HARDIN KY NWS EMPLOYEE
POWER LINES DOWN PARK AVE AND BROWN STREET.
0404 PM TSTM WND DMG ENGLISH 38.33N 86.46W
07/08/2012 CRAWFORD IN TRAINED SPOTTER
TREES DOWN IN THE ENGLISH AREA
0408 PM TSTM WND DMG BRANDENBURG 38.00N 86.18W
07/08/2012 MEADE KY TRAINED SPOTTER
SPOTTER REPORTED DIME SIZED HAIL AND TREES DOWN ACROSS
POWER LINES IN BRANDENBURG.
0410 PM TSTM WND DMG CARLISLE 38.31N 84.04W
07/08/2012 NICHOLAS KY LAW ENFORCEMENT
TWO TREES DOWN.
0527 PM TSTM WND DMG EASTVIEW 37.58N 86.05W
07/08/2012 HARDIN KY PUBLIC
TREE FELL ON MOBILE HOME.
0535 PM TSTM WND DMG 2 NE LEXINGTON 38.67N 85.59W
07/08/2012 SCOTT IN LAW ENFORCEMENT
TREE REPORTED DOWN.
0604 PM FLASH FLOOD PARIS 38.21N 84.26W
07/08/2012 BOURBON KY LAW ENFORCEMENT
REPORTS OF FLOODED ROADS IN THE CITY OF PARIS.
0604 PM TSTM WND DMG RICHMOND 37.74N 84.29W
07/08/2012 MADISON KY FIRE DEPT/RESCUE
TREE DOWN ON RAINTREE DRIVE.
0613 PM HEAVY RAIN 5 SW CARLISLE 38.26N 84.10W
07/08/2012 M1.90 INCH BOURBON KY MESONET
A THUNDERSTORM BROUGHT 1.9 INCHES OF RAIN IN 25 MINUTES
TO A KENTUCKY MESONET SITE ON THE BOURBON - NICHOLAS
COUNT LINE.
0615 PM FLASH FLOOD CARLISLE 38.31N 84.04W
07/08/2012 NICHOLAS KY LAW ENFORCEMENT
SOME STREETS REPORTED FLOODED IN THE DOWNTOWN.
0617 PM FLASH FLOOD PARIS 38.21N 84.26W
07/08/2012 3.08 BOURBON KY MESONET
3.08 INCHES OF RAINFALL FROM BOURBON COUNTY MIDDLE
SCHOOL IN PARIS OVER LAST TWO HOURS.
0620 PM HEAVY RAIN 5 SW CARLISLE 38.26N 84.10W
07/08/2012 M2.60 INCH BOURBON KY MESONET
THE KENTUCKY MESONET SITE SOUTHWEST OF CARLISLE
MEASURED 2.6 INCHES OF RAIN IN UNDER 40 MINUTES.
0805 PM HAIL GAMALIEL 36.64N 85.79W
07/08/2012 M0.88 INCH MONROE KY BROADCAST MEDIA
0815 PM TSTM WND DMG GAMALIEL 36.64N 85.79W
07/08/2012 MONROE KY TRAINED SPOTTER
TREES DOWN ONE MILE NORTH ON HIGHWAY 100.
&&
EVENT NUMBER LMK1200760 LMK1200761 LMK1200781 LMK1200762 LMK1200765
LMK1200763 LMK1200767 LMK1200764 LMK1200766 LMK1200768 LMK1200769
LMK1200770 LMK1200778 LMK1200771 LMK1200772 LMK1200777 LMK1200774
LMK1200773 LMK1200775 LMK1200776 LMK1200779 LMK1200780
SZAPPANOSSpecial weather statement, Jul 8, 8:36 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
936 PM EDT SUN JUL 8 2012
KYC001-009-031-057-061-087-099-169-207-227-090205-
METCALFE KY-RUSSELL KY-WARREN KY-ADAIR KY-BARREN KY-BUTLER
KY-CUMBERLAND KY-EDMONSON KY-GREEN KY-HART KY-
836 PM CDT SUN JUL 8 2012
...STRONG THUNDERSTORMS WITH TREMENDOUS LIGHTNING...HEAVY
RAIN...AND 45 MPH WINDS ACROSS SOUTH-CENTRAL KENTUCKY...
AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
DELAFIELD TO 5 MILES NORTH OF GLASGOW TO 8 MILES SOUTH OF COLUMBIA...
AND MOVING NORTH AT 15 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND STRONG GUSTY WINDS OF AROUND 45 MPH...ARE EXPECTED WITH
THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PLUM SPRINGS...
MUNFORDVILLE...
GLASGOW...
EDMONTON...
DELAFIELD...
KNOB LICK AND HALFWAY...
RIVERSIDE AND PIG...
SLOANS CROSSING AND SAVOYARD...
PARK AND OZARK...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 28 AND 65.
THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 49.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3696 8594 3699 8662 3733 8661 3729 8582
3724 8539 3723 8541 3722 8537 3719 8535
3723 8531 3719 8505 3687 8519 3688 8524
3686 8522
TIME...MOT...LOC 0134Z 195DEG 13KT 3711 8649 3708 8589
3700 8527
MPSpecial weather statement, Jul 8, 9:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1013 PM EDT SUN JUL 8 2012 KYC009-087-099-123-169-217-090300- LARUE KY-METCALFE KY-TAYLOR KY-BARREN KY-GREEN KY-HART KY- 913 PM CDT SUN JUL 8 2012 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN... AND 40 MPH WINDS... AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GREENSBURG...AND MOVING NORTH AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE HALF MILE...AND STRONG GUSTY WINDS OF AROUND 40 TO 45 MPH... ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... GREENSBURG... MONROE AND GRAB... DONANSBURG... DEFRIES AND WEBBS... CANMER... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. && LAT...LON 3709 8582 3747 8587 3744 8538 3707 8554 TIME...MOT...LOC 0213Z 185DEG 14KT 3720 8566 AMS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:09 PM CDT | Severe Thunderstorm Warning | LMK | Allen | 27 min |
| Jul 8, 7:12 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson | 48 min |
| Jul 8, 7:48 PM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe, Russell | 104 min |
| Jul 8, 7:50 PM CDT | Special Weather Statement | LMK | Simpson | 30 min |
| Jul 8, 7:52 PM CDT | Areal Flood Advisory | LMK | Logan, Simpson, Warren | 110 min |
| Jul 8, 8:36 PM CDT | Special Weather Statement | LMK | Adair, Barren, Edmonson, Metcalfe, Warren | 29 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.